# SDR WVER201510190004

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Nicked
- Location: Rt Wing
- Part time: 15,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-57-020 NOTICED, 1EA HOLE AT .453" WITH A NICK AT LOWER EDGE OF HOLE ON INNER DIAMETER LOCATED AFT OF RT WING STRAP AS MARKED.
